Consolidating theoretical results for weighted tardiness scheduling
by John J. Kanet, Xiaoming Li
International Journal of Advanced Operations Management (IJAOM), Vol. 1, No. 4, 2009

Abstract: We provide a theorem for 1||Σ wjTj, which specifies necessary and sufficient conditions for adjacent job pairs in an optimum schedule. This 'adjacency theorem' is compactly stated and a straightforward proof is provided. The theorem unifies the related literature and generalises three disparate earlier research findings into a single simple result. Also provided is a brief description of how the theorem could be usefully applied in a search algorithm for 1||Σ wjTj.

Online publication date: Wed, 27-Jan-2010

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Advanced Operations Management (IJAOM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email